# SDR SIMA20210216012

- Difficulty date: February 16, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME 73 CLEAT IS CRACKED BETWEEN STR 9L AND STR 10L.-C/A-RAR SHEAR CLIP AT FR 73 BETWEEN STGR 9L AND 10L IAW SRM 51-40-02.
